DOI QR코드

DOI QR Code

CHARACTERIZING ALMOST PERFECT RINGS BY COVERS AND ENVELOPES

  • Received : 2018.11.23
  • Accepted : 2019.07.25
  • Published : 2019.12.30

Abstract

Characterizations of almost perfect domains by certain covers and envelopes, due to Bazzoni-Salce [7] and Bazzoni [4], are generalized to almost perfect commutative rings (with zero-divisors). These rings were introduced recently by Fuchs-Salce [14], showing that the new rings share numerous properties of the domain case. In this note, it is proved that admitting strongly flat covers characterizes the almost perfect rings within the class of commutative rings (Theorem 3.7). Also, the existence of projective dimension 1 covers characterizes the same class of rings within the class of commutative rings admitting the cotorsion pair (��1, ��) (Theorem 4.1). Similar characterization is proved concerning the existence of divisible envelopes for h-local rings in the same class (Theorem 5.3). In addition, Bazzoni's characterization via direct sums of weak-injective modules [4] is extended to all commutative rings (Theorem 6.4). Several ideas of the proofs known for integral domains are adapted to rings with zero-divisors.

References

  1. L. Angeleri Hugel, D. Herbera, and J. Trlifaj, Divisible modules and localization, J. Algebra 294 (2005), no. 2, 519-551. https://doi.org/10.1016/j.jalgebra.2005.03.019
  2. L. Angeleri Hugel, J. Saroch, and J. Trlifaj, Approximations and Mittag-Leffer conditions the applications, Israel J. Math. 226 (2018), no. 2, 757-780. https://doi.org/10.1007/s11856-018-1711-3
  3. H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. https://doi.org/10.2307/1993568 https://doi.org/10.1090/S0002-9947-1960-0157984-8
  4. S. Bazzoni, Divisible envelopes, $P_1$-covers and weak-injective modules, J. Algebra Appl. 9 (2010), no. 4, 531-542. https://doi.org/10.1142/S0219498810004099 https://doi.org/10.1142/S0219498810004099
  5. S. Bazzoni and D. Herbera, One dimensional tilting modules are of finite type, Algebr. Represent. Theory 11 (2008), no. 1, 43-61. https://doi.org/10.1007/s10468-007-9064-3 https://doi.org/10.1007/s10468-007-9064-3
  6. S. Bazzoni and D. Herbera, Cotorsion pairs generated by modules of bounded projective dimension, Israel J. Math. 174 (2009), 119-160. https://doi.org/10.1007/s11856-009-0106-x https://doi.org/10.1007/s11856-009-0106-x
  7. S. Bazzoni and L. Salce, Strongly flat covers, J. London Math. Soc. (2) 66 (2002), no. 2, 276-294. https://doi.org/10.1112/S0024610702003526 https://doi.org/10.1112/S0024610702003526
  8. S. Bazzoni and L. Salce, Almost perfect domains, Colloq. Math. 95 (2003), no. 2, 285-301. https://doi.org/10.4064/cm95-2-11 https://doi.org/10.4064/cm95-2-11
  9. L. Bican, R. El Bashir, and E. Enochs, All modules have flat covers, Bull. London Math. Soc. 33 (2001), no. 4, 385-390. https://doi.org/10.1017/S0024609301008104 https://doi.org/10.1017/S0024609301008104
  10. E. E. Enochs and O. M. G. Jenda, Relative homological algebra, De Gruyter Expositions in Mathematics, 30, Walter de Gruyter & Co., Berlin, 2000. https://doi.org/10.1515/9783110803662
  11. A. Facchini and Z. Nazemian, Equivalence of some homological conditions for ring epimorphisms, J. Pure Appl. Algebra 223 (2019), no. 4, 1440-1455. https://doi.org/10.1016/j.jpaa.2018.06.013 https://doi.org/10.1016/j.jpaa.2018.06.013
  12. L. Fuchs, Cotorsion and Tor pairs and finitistic dimensions over commutative rings, in Groups, modules, and model theory-surveys and recent developments, 317-330, Springer, Cham, 2017.
  13. L. Fuchs and S. B. Lee, On modules over commutative rings, J. Aust. Math. Soc. 103 (2017), no. 3, 341-356. https://doi.org/10.1017/S1446788717000313 https://doi.org/10.1017/S1446788717000313
  14. L. Fuchs and L. Salce, Almost perfect commutative rings, J. Pure Appl. Algebra 222 (2018), no. 12, 4223-4238. https://doi.org/10.1016/j.jpaa.2018.02.029 https://doi.org/10.1016/j.jpaa.2018.02.029
  15. R. Gobel and J. Trlifaj, Approximations and endomorphism algebras of modules, De Gruyter Expositions in Mathematics, 41, Walter de Gruyter GmbH & Co. KG, Berlin, 2006.
  16. S. B. Lee, Weak-injective modules, Comm. Algebra 34 (2006), no. 1, 361-370. https://doi.org/10.1080/00927870500346339 https://doi.org/10.1080/00927870500346339
  17. R. B. Warfield, Jr., A Krull-Schmidt theorem for infinite sums of modules, Proc. Amer. Math. Soc. 22 (1969), 460-465. https://doi.org/10.2307/2037078 https://doi.org/10.1090/S0002-9939-1969-0242886-2